# SDR SWAA2019042431985

- Difficulty date: March 18, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER ATTACH ANGLE CRACKED AT BS 663, LBL 9          / REPAIRED LOWER VAPOR BARRIER ATTACH ANGLE  PER ATS ER  AND SWA EA
